Is This The Withdrawal?
Posted 10 February 2019 - 07:48 PM
Posted 11 February 2019 - 09:21 AM
I do believe this is withdrawal for sure. It should fade over the next couple of months. A couple of things you might consider is meclizine, Dramamine or such to help with the brain zaps and dizziness. They are over-the-counter drugs. You also might consider Omega 3 as it helps most members with these symptoms. In addition, you can use 3 mf of sublingual melatonin to help get back to sleep if you wake during the night. Just some thoughts.
Posted 11 February 2019 - 04:32 PM
Just want to thank you so much for helping me get off this drug. It has been a long road and you have helped me so many times. I would never have made it without you and this website.
By the way, how are you feeling? Thought I read you were/are going through a withdrawal journey too.
Posted 11 February 2019 - 05:11 PM
"By the way, how are you feeling? Thought I read you were/are going through a withdrawal journey too.:
Weaning off a benzo that they tried when I was going through Cymbalta withdrawal. It is going very well, thank you for asking. Just taking my time and trying some different supplements to see what will help.
Posted 11 February 2019 - 07:38 PM
Just wanted to ask if you have had your neck issues looked into at all? The effects of trapped nerves and so forth near the cerebellum can cause havoc. Dizziness being the main one. Might be worth investing in a good chiropractor.
I had my upper vertebrae traversed by a whole inch in my neck. I would get crazy dizzy spells, headaches, earaches - the whole 9 yards.
Quite likely that the withdrawal has a lot to do with it too, but just didn't want you to write off the neck pain without being sure it is nothing more rooted.
- gail likes this
Posted 12 February 2019 - 06:44 AM
Posted 12 February 2019 - 10:05 AM
I would suggest you find a good chiropractor. This stuff cannot be fixed with medicine.
I was skeptical, but really wish I did it sooner. Both parents and sister have since been to the same guy for various reasons. All worked out really well. With computer related, I am guessing that you moved your head too far forward?
Being the case, with every inch moved forward, the weight of the head (and therefore the pressure of the spine) doubles. This is why it becomes worse as you carry on. Once your head starts moving that way, it often carries on as the spine settles to a new position. The vertebrae will then get closer still and trap nerves. This is a typical x-ray of such a complaint;
See how the vertebrae at the base are much closer together? That's the problem...
- PrincessNutella likes this
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users